# SDR CA080908003

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 1183810021
- Condition: Dislodged
- Location: Fuel Cell
- Part time: 757 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATTACH PIN MIGRATED OFF ALLOWING FLOAT TO BECOME DISLODGED FROM FLOAT VALVE PIN 118-381002-1. ATTACH PIN MIGRATED TO ORIGINAL POSITION AFTER FLOAT BECAME DISLODGED. THE FLOAT WAS LOCATED AT THE RT FUEL FILLER. THE NEW VALVE WAS DATED IN 2000 WHILE THE DEFECTIVE VALVE WAS DATED JULY, 2005. THE NEW VALVE WAS OF A DIFFERENT CONSTRUCTION IN THE ATTACH PIN AREA LESS CONDUCIVE TO ALLOWING DISLODGING OF THE FLOAT.
